I was diagnosed with the somatic symptom disorder. While in anxious situations, it feels like paralysis or nervous breakdown might happen. Also, my hands become cold and my forehead becomes hot. Since the past 1 year, I am on Etizola Beta (Etizolam 0.5 and Propranolol 20) on a total of five tablets a day in the pattern of 2-2-1. Now, this combination does not seem to be that effective and my doctor who has given me the following medications. Clonazepam 0.5 and Nexipride 50 mg in the night, Clonazepam 0.5, Ciplar LA 40 mg, and Bupropion XL 150 mg in the morning and a 0.5 mg Clonazepam in the afternoon. Is it safe to take this combination? The reason why I am asking is that Levosulpiride decreases the effect of D2 dopamine whereas Bupropion increases it by inhibiting the reuptake of dopamine. Is it dangerous to take this combination? Initially, my doctor wanted to recommend me Mirtazapine, but when he found out that my cholesterol levels are high, he switched to Bupropion XL 150 mg. Is it safe to take Bupropion and Levosulpiride together?
Welcome to icliniq.com.
1. SAD (seasonal affective disorder).
2. MDD (Major depressive disorder).
3. GAD (generalized anxiety disorder).
GAD.Regarding follow up:
For further information consult a psychiatrist online.---> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. understand your concern. Anxiety and panic disorders are serious disorders and tend to recur. Clonazepam is a benzodiazepine drug and have good efficacy in controlling the symptoms of anxiety. The drug can control panic symptoms effectively but is... Read fullMirap and Clonazepam prescribed for anxiety and depression, Is it fine to take?
Age 40Y, Male, minor knee pain sometime ,TAK Tak Sound when sit on kness, no injury , Family Heridatory , suggest precaution in diet or medicine for future Read fullKindly suggest an antipsychotic to fall asleep.
Age 40Y, Male, minor knee pain sometime ,TAK Tak Sound when sit on kness, no injury , Family Heridatory , suggest precaution in diet or medicine for future Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now